MAUDE Adverse Event Report: QUALITY TECH SERVICES LLC EXTERNAL BIOPSY TRAJECTORY GUIDE KIT; NEUROLOGICAL STEREOTAXIC INSTRUMENT

QUALITY TECH SERVICES LLC EXTERNAL BIOPSY TRAJECTORY GUIDE KIT; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9733065
Medical Device Problem Codes Material Fragmentation (1261); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9733065, lot #: 066227622, ubd: unknown, udi#: unknown h3, h6: no products have been returned to medtronic for analysis.Codes b17, c20, and d15 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used during a cranial biopsy procedure.It was reported that 2 of the screws in the system's base sheared off in the patient's skull upon removal at end of a procedure.The screw shank was flushed with skull so it could not be removed and have been left in the patient.The base was used in accordance with instructions for use (ifu).Sequential tightening of screws was performed with the provided driver.The screws were advanced once only and base was not repositioned.There was no delay to the procedure.Unknown patient impact.
 
Event or Problem Description
Additional information was received.It was reported that there was no intervention as the site was unable to remove the broken screw shanks.There was no impact to the patient, except the unintended product in the skull.However, the patient is still recovering as expected from the procedure.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative

Brand Name
EXTERNAL BIOPSY TRAJECTORY GUIDE KIT
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
QUALITY TECH SERVICES LLC
7842 hickory flat highway
suite d
woodstock GA 30188
Manufacturer (Section G)
QUALITY TECH SERVICES LLC
7842 hickory flat highway
suite d
woodstock GA 30188
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21274591
Report Number3012165443-2025-00008
Device Sequence Number8070591
Product Code HAW
UDI-Device Identifier00643169702912
UDI-Public00643169702912
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K971247
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2025
Device Model Number9733065
Device Catalogue Number9733065
Device Lot Number066227622
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer01/30/2025
03/28/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date01/31/2025
03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexFemale
Patient Weight105 KG